# SDR DALA2024052005346

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE 18 CENTER BOX LH SIDE AT HORIZONTAL STABILIZER. SUMMARY OF NRC 00589: CORROSION LEVEL 2. HOLE 18 CENTER BOX LH SIDE AT HORIZONTAL STABILIZER WAS REPAIRED PER PRI 617688-14 REV 3 AND ER/A 617688-14 REV ORIG SECTION I: TIME LIMITED REPAIR DTE REPAIR APPROVAL IS LIMITED TO 24 MONTHS ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT UNDER LOG PAGE 0347210. ASSOCIATED ER/A 14-617688 ADDED FOR AC 9560. (LP #0348840)
